# SDR NACA2019012200013

- Difficulty date: January 22, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 41,819 hours, 46,095 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DENT ON FUSELAGE SKIN AT STA442 JUST ABOVE STR24L. CORRECTIVE ACTION: DENT ON FUSELAGE SKIN AT STA 442 JUST ABOVE STR 24L, BEYOND LIMITS IAW SRM REV 117 53-00-01 FIG 101. REPAIRED FUSELAGE SKIN IAW EA NO PD37-53-2908B DATED 10/19/2018 SERVICEABLE.
